# SDR VNAA0707006

- Difficulty date: July 11, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 6,502 hours, 6,405 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D331
- Condition: Failed
- Location: Mlg
- Part time: 6,502 hours, 6,405 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT A GEAR DISAGREE WARNING, WOW INPUT CAUTION AND PROXY SYSTEM FAIL MESSAGES.  CREW FOLLOWED THE QRH, RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, THEN REMOVED AND REPLACED A FAULTY PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 32-61-00-400-801.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT RELEASED FOR SERVICE.
